RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2016, Volume 71, Issue 6(432), Pages 163–164 (Mi umn9747)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On embedding Morse–Smale diffeomorphisms on the sphere in topological flows

V. Z. Grinesab, E. Ya. Gurevicha, O. V. Pochinkaa

a National Research University Higher School of Economics
b Lobachevski State University of Nizhni Novgorod

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-12452-_
Russian Science Foundation 14-41-00044
National Research University Higher School of Economics
This work was supported by the Programme of Basic Research at the Higher School of Economics in 2016 (project no. 98, “Topological Methods in Dynamics”), the Russian Foundation for Basic Research (grant nos. 13-01-12452-- and 15-01-03689-a), and the Russian Science Foundation (grant no. 14-41-00044).


DOI: https://doi.org/10.4213/rm9747

Full text: PDF file (347 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2016, 71:6, 1146–1148

Bibliographic databases:

MSC: 37D15
Presented: . . 
Accepted: 12.10.2016

Citation: V. Z. Grines, E. Ya. Gurevich, O. V. Pochinka, “On embedding Morse–Smale diffeomorphisms on the sphere in topological flows”, Uspekhi Mat. Nauk, 71:6(432) (2016), 163–164; Russian Math. Surveys, 71:6 (2016), 1146–1148

Citation in format AMSBIB
\Bibitem{GriGurPoc16}
\by V.~Z.~Grines, E.~Ya.~Gurevich, O.~V.~Pochinka
\paper On embedding Morse--Smale diffeomorphisms on the sphere in topological flows
\jour Uspekhi Mat. Nauk
\yr 2016
\vol 71
\issue 6(432)
\pages 163--164
\mathnet{http://mi.mathnet.ru/umn9747}
\crossref{https://doi.org/10.4213/rm9747}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3588945}
\zmath{https://zbmath.org/?q=an:06721077}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2016RuMaS..71.1146G}
\elib{http://elibrary.ru/item.asp?id=27485033}
\transl
\jour Russian Math. Surveys
\yr 2016
\vol 71
\issue 6
\pages 1146--1148
\crossref{https://doi.org/10.1070/RM9747}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000398177400008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85016076730}


Linking options:
  • http://mi.mathnet.ru/eng/umn9747
  • https://doi.org/10.4213/rm9747
  • http://mi.mathnet.ru/eng/umn/v71/i6/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Dynnikov, A. A. Glutsyuk, A. E. Mironov, I. A. Taimanov, A. Yu. Vesnin, “The conference Dynamics in Siberia, Novosibirsk, February 26–March 4, 2017”, Sib. elektron. matem. izv., 14 (2017), A.7–A.30  mathnet  crossref  mathscinet  isi
    2. V. Z. Grines, E. Ya. Gurevich, O. V. Pochinka, “A Combinatorial Invariant of Morse–Smale Diffeomorphisms without Heteroclinic Intersections on the Sphere $S^n$, $n\ge 4$”, Math. Notes, 105:1 (2019), 132–136  mathnet  crossref  crossref  isi  elib
  •   Russian Mathematical Surveys
    Number of views:
    This page:189
    References:23
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019